# SDR CA981001002

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: C180559A1
- Condition: Shorted
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED SMOKE IN THE CABIN AND CREW SHED UNNECESSARY ELECTRICAL LOADS.  SMOKE DISSIPATED.  AIRCRAFT LANDED OK.  BLOWER MOTOR FOUND SHORTED.
